Share:


Eventual stability and eventual boundedness for impulsive differential equations with “supremum”

Abstract

Eventual stability and eventual boundedness for nonlinear impulsive differential equations with supremums are studied. The impulses take place at fixed moments of time. Piecewise continuous Lyapunov functions have been applied. Method of Razumikhin as well as comparison method for scalar impulsive ordinary differential equations have been employed.

Keyword : Eventual stability, eventual boundedness, impulsive differential equations, supremum, Lyapunov functions

How to Cite
Stamova, I. (2011). Eventual stability and eventual boundedness for impulsive differential equations with “supremum”. Mathematical Modelling and Analysis, 16(2), 304-314. https://doi.org/10.3846/13926292.2011.580470
Published in Issue
Jun 24, 2011
Abstract Views
76
PDF Downloads
50